Alert archive / Georgia / Freeze Warnings in 2007

Freeze Warning 2, NWS Charleston, SC

March 5, 2007Jenkins County, Screven County, Georgia; Allendale County, South Carolina

NWS Charleston, SC issued this freeze warning at Mar 5, 2007, 3:46 PM EST for Jenkins County, Screven County, Georgia; Allendale County, South Carolina. It took effect at Mar 6, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2007, 3:46 PM EST (20:46 UTC)
In effect from
Mar 6, 2007, 3:00 AM EST
Expired
Mar 6, 2007, 9:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 052046
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
346 PM EST MON MAR 5 2007

GAZ087-088-SCZ040-060400-
/O.UPG.KCHS.FZ.A.0002.070306T0800Z-070306T1400Z/
/O.NEW.KCHS.FZ.W.0002.070306T0800Z-070306T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
346 PM EST MON MAR 5 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS...WILL ALLOW
TEMPERATURES TO DROP BELOW THE FREEZING MARK TONIGHT ACROSS MUCH
OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A FREEZE
WARNING HAS BEEN ISSUED FOR THE AREA.

THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING
CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS
BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH PLASTIC
TO PROTECT THEM FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE
VEGETATION.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE. 

$$

SCZ042>045-047>051-060400-
/O.EXA.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
346 PM EST MON MAR 5 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE LOWER 30S AFTER MIDNIGHT ACROSS
SOUTHERN SOUTH CAROLINA. THIS WILL RESULT IN SCATTERED FROST
DEVELOPMENT BY TUESDAY MORNING.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-060400-
/O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
346 PM EST MON MAR 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S AFTER MIDNIGHT
ACROSS SOUTHEAST GEORGIA. THIS WILL RESULT IN SCATTERED FROST
DEVELOPMENT BY TUESDAY MORNING.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

JRJ
3 follow-up statements
000 
WWUS72 KCHS 060217
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
917 PM EST MON MAR 5 2007

GAZ087-088-SCZ040-060930-
/O.CON.KCHS.FZ.W.0002.070306T0800Z-070306T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
917 PM EST MON MAR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY.

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP BELOW THE FREEZING MARK TONIGHT ACROSS MUCH
OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A FREEZE
WARNING REMAINS IN EFFECT FOR THE AREA. 

THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING
CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS
BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH
PLASTIC TO PROTECT THEM FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE
VEGETATION.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-060930-
/O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
917 PM EST MON MAR 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY.

OVERNIGHT...THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL 
ALLOW INLAND TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS
SOUTHEAST GEORGIA. THIS WILL RESULT IN SCATTERED FROST DEVELOPMENT
OVERNIGHT INTO EARLY TUESDAY MORNING.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ042>045-047>051-060930-
/O.CON.KCHS.FR.Y.0001.070306T0600Z-070306T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...JASPER
917 PM EST MON MAR 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY.

OVERNIGHT...THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL 
ALLOW INLAND TEMPERATURES TO DROP INTO THE LOWER 30S ACROSS
SOUTHEAST SOUTH CAROLINA. THIS WILL RESULT IN SCATTERED FROST
DEVELOPMENT OVERNIGHT INTO EARLY TUESDAY MORNING.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
000 
WWUS72 KCHS 060924
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
424 AM EST TUE MAR 6 2007

GAZ087-088-SCZ040-061415-
/O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
/O.CON.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
424 AM EST TUE MAR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP BELOW THE FREEZING MARK EARLY THIS MORNING 
ACROSS MUCH OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A
FREEZE WARNING REMAINS IN EFFECT FOR THE AREA.

THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING
CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS
BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH
PLASTIC TO PROTECT THEM FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE
VEGETATION.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT.
SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST
FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ042>045-047-061415-
/O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW 
TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS INLAND
SECTIONS OF SOUTHEAST SOUTH CAROLINA EARLY THIS MORNING. THIS WILL
RESULT IN SCATTERED FROST DEVELOPMENT. THUS...A FROST ADVISORY
REMAINS IN EFFECT.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S LATE
TONIGHT. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD
FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST EARLY
THIS MORNING AND AGAIN LATE TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-061400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND
TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS SOUTHEAST
GEORGIA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED
FROST DEVELOPMENT. THUS...A FROST ADVISORY REMAINS IN EFFECT.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
EARLY THIS MORNING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ048>051-061400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING
AWAY FROM THE COAST...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND
TEMPERATURES TO DROP INTO THE MID 30S ACROSS SOUTHEAST SOUTH
CAROLINA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED
FROST DEVELOPMENT.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
EARLY THIS MORNING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

RJB
000 
WWUS72 KCHS 061336
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
836 AM EST TUE MAR 6 2007

GAZ087-088-SCZ040-061500-
/O.EXP.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
836 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. 

TEMPERATURES WILL HAVE WARMED ABOVE FREEZING ACROSS THE WARNING
AREA BY 9 AM THIS MORNING...THUS THE FREEZE WARNING WILL BE
ALLOWED TO EXPIRE. 

TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT ACROSS
JENKINS...SCREVEN AND ALLENDALE COUNTIES. SUCH TEMPERATURES WILL
PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST
ADVISORY HAS BEEN ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ042>045-047-061500-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
836 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. 

FROST FORMATION IS NOT EXPECTED AFTER 9 AM THIS MORNING.
TONIGHT...TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO
UPPER 30S. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD
FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-061445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
836 AM EST TUE MAR 6 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

FROST FORMATION IS NOT EXPECTED AFTER 9 AM.

$$

SCZ048>051-061445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
836 AM EST TUE MAR 6 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

FROST FORMATION IS NOT EXPECTED AFTER 9 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 5, 3:07 PM EST, 39 minutes earlier.

Area forecast discussion, Mar 5, 3:07 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EST MON MAR 5 2007

.SHORT TERM /TONIGHT THROUGH TUE NIGHT/...CURRENTLY AT THE
SURFACE...A LARGE RIDGE OF HIGH PRESSURE IS IN CONTROL OF THE
WEATHER ACROSS THE SOUTH-CENTRAL AND SOUTHEAST U.S. THIS HAS
RESULTED IN CLEAR SKIES ACROSS THE FORECAST AREA AS EVIDENT IN VIS
SAT IMAGERY. MAIN SHORT TERM CONCERN FOR TONIGHT REVOLVES AROUND
FROST/FREEZE POTENTIAL.

TONIGHT...HIGH PRESSURE WILL REMAIN IN FIRM CONTROL OF THE AREAS
WEATHER...RESULTING IN CLEAR SKIES. SFC GEOSTROPHIC WINDS REMAIN
AROUND 15 KT THROUGH THE DURATION OF THE NIGHT...SO COMPLETE
DECOUPLING OF THE WINDS WILL BE DIFFICULT. DESPITE SOME WIND
EXPECTED THROUGH THE NIGHT...WITH A DRY AIRMASS IN PLACE...SHOULD
SEE TEMPS FALL INTO THE 30S IN MOST LOCALES AWAY FROM THE
IMMEDIATE COAST. WILL ISSUE A FROST ADVISORY FOR ALL INTERIOR SC/GA
COUNTIES AS WELL AS THE SC COASTAL COUNTIES. THE EXCEPTION WILL BE
FOR ALLENDALE...SCREVEN...JENKINS WHERE TEMPERATURES ARE EXPECTED TO
BRIEFLY DIP BELOW THE FREEZING MARK...SO WILL ISSUE A FREEZE WARNING
HERE.

TUE AND TUE NIGHT...HIGH PRESSURE WILL BUILD SOUTHEASTWARD FROM THE
GREAT LAKES REGION TUE MORNING...TO OFF THE SE COAST BY WED
MORNING...RESULTING IN MOSTLY CLEAR CONDITIONS THROUGH THE PERIOD.
MAX TEMPERATURES ARE EXPECTED TO TOP OUT IN THE MID TO UPPER
60S...WITH LOWS IN THE MID 30S TO LOWER 40S. WILL INCLUDE MENTION OF
POTENTIAL FROST IN THE HWO...AS FAR INTERIOR SC/GA ZONES MAY NEED A
FROST ADVISORY OVERNIGHT.
&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...CONSIDERABLE DOWNSLOPE FLOW
ON WED WILL KEEP TEMPS WARM WITH LITTLE CLOUD COVER AND LOW
HUMIDITY. UPPER RIDGING TO THE W THU INTO FRI WILL PUSH THE SFC
RIDGE INTO THE MID-ATLC REGION...SETTING UP A WEDGE ACROSS THE AREA
THU INTO SAT. COASTAL TROUGHING WILL INDUCE NE FLOW ACROSS THE NRN
TWO-THIRDS OF THE AREA WITH INCREASED CLOUDS AND CHANCES FOR RAIN
SHOWERS. INCREASED POPS FROM FRI THROUGH SUN TO SCHC-CHC...HIGHEST
FAR NE. WEAK COLD FRONT LOOKS TO CROSS THE AREA DURING THE DAY SUN
WITH HIGH PRES BUILDING BEHIND...KEEPING TEMPS NEAR NORMAL.
&&

.MARINE...HIGH PRESSURE WILL REMAIN IN FIRM CONTROL OF THE WATERS
TONIGHT THROUGH TUE NIGHT...WITH WINDS/SEAS REMAINING BELOW HEADLINE
THRESHOLDS.

PRIMARY MARINE EVENT DURING THE WED THROUGH MON TIME FRAME IS A
PROLONGED NE FLOW EVENT INDUCED BY A WEDGE OF HIGH PRESSURE. RAMPED
UP WINDS THROUGH THE PERIOD BUT GENERALLY KEPT THEM BELOW SCA
CRITERIA. FIRST ISSUE WILL LIKELY BE SEAS...AS CURRENT FCST SHOWS 6
FOOTERS IN OUTER GA WATERS BY THU AFTERNOON. BY FRI NIGHT OR
SAT...WE MAY NEED SCA/S FOR ALL NON-HARBOR ZONES...AT LEAST FOR
SEAS.
&&

.AVIATION /20Z-18Z/...VFR CONDITIONS THROUGH THE FORECAST PERIOD.
HAVE INCLUDED MARGINAL LLWS AT BOTH TERMINALS FROM 04Z TO 14Z AS
WINDS 1 KFT AGL INCREASE INTO THE 25 TO 30 KT RANGE IN RESPONSE TO
WEAK SFC TROUGH PUSHING THROUGH THE REGION.
&&
&&

.FIRE WEATHER...CRITICAL RH LOOKS TO BE A CONTINUED FIRE WX ISSUE
FOR TUE AND WED AS VERY DRY AIR MIXES DOWN DURING THE DAY. SLIGHTLY
STRONGER SFC WINDS OF 10-15 MPH EXPECTED ON WED...WHICH WILL FALL
BELOW RED FLAG CRITERIA BUT NONETHELESS CREATE DANGEROUS FIRE WX
CONDITIONS.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 1 AM TO 9 AM EST TUESDAY FOR GAZ099>101-
     114>116-118-137-138-140.
     FREEZE WARNING FROM 3 AM TO 9 AM EST TUESDAY FOR GAZ087-088.
SC...FROST ADVISORY FROM 1 AM TO 9 AM EST TUESDAY FOR SCZ042>045-
     047>051.
     FREEZE WARNING FROM 3 AM TO 9 AM EST TUESDAY FOR SCZ040.
MARINE...NONE.
&&

JRJ/JRL
Hazardous weather outlook, Mar 5, 3:23 PM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EST MON MAR 5 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-061100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
323 PM EST MON MAR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FROST/FREEZE...A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR
ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR
DETAILS.

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES WILL CONTINUE THROUGH
EARLY THIS EVENING. REFER TO CURRENT WEATHER OBSERVATIONS FOR
ADDITIONAL INFORMATION.

.RIVER FLOODING...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE
LOWER SANTEE RIVER AT JAMESTOWN. REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
.FROST/FREEZE...A FREEZE WARNING IS IN EFFECT EARLY TUESDAY MORNING
FOR ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR
DETAILS. COLD TEMPERATURES ARE AGAIN EXPECTED TUESDAY NIGHT AND A
FROST ADVISORY MAY EVENTUALLY BE NEEDED FOR FAR INLAND GEORGIA AND
SOUTH CAROLINA.

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES ARE EXPECTED TUESDAY
AND WEDNESDAY. REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST
FOR ADDITIONAL INFORMATION.

.RIVER FLOODING...MODERATE FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER NEAR JAMESTOWN THROUGH THE WEEK. REFER TO THE LATEST
RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. ADDITIONAL RIVERS
ACROSS SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA MAY APPROACH
OR EXCEED FLOOD STAGE LATER THIS WEEK. REFER TO THE DAILY RIVER AND
LAKE SUMMARY FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:59 AM ESTFrost AdvisoryCHSBulloch, Candler, Effingham, Evans, Long, Tattnall29 hr

Nearby

Freeze Warnings in Georgia, 2007Freeze Warnings in South Carolina, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.